# SDR DXTA2012091405122

- Difficulty date: September 13, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N870QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258732
- Aircraft time: 4,480 hours, 3,198 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIFFERENT AREAS OF CORROSION ON WINGS FOUND DURING AIRCRAFT REPAINT.   PERFORMED A FLUORESCENT DYE PENETRANT INSPECTION OF THE LT AND RT UPPER WING SKIN SURFACES.  BLENDED AREAS FOR CRACKS AND CORROSION IAW NON-DESTRUCTIVE TESTING MANUAL, PART C. NO CRACKS OR REMAINING CORROSION NOTED AT THIS TIME. PERFORMED AN ULTRASONIC THICKNESS INSPECTED FOR REMAINING THICKNESS IAW NON-DESTRUCTIVE TESTING MANUAL PART E.   WORK DONE IAW AMM 20-10-1001, REV 30, SRM 51-40-00 REV 39, AND CCM CH 6.5, REV 3.
